On generalizations of quasi-isomorphism on Abelian groups
Fundamentalʹnaâ i prikladnaâ matematika, Tome 22 (2019) no. 5, pp. 131-138
Cet article a éte moissonné depuis la source Math-Net.Ru
The notions of quasi-embedding, quasi-equality, and quasi-isomorphism are generalized and their properties are studied.
@article{FPM_2019_22_5_a12,
author = {V. M. Misyakov},
title = {On generalizations of quasi-isomorphism on {Abelian} groups},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {131--138},
year = {2019},
volume = {22},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_2019_22_5_a12/}
}
V. M. Misyakov. On generalizations of quasi-isomorphism on Abelian groups. Fundamentalʹnaâ i prikladnaâ matematika, Tome 22 (2019) no. 5, pp. 131-138. http://geodesic.mathdoc.fr/item/FPM_2019_22_5_a12/
[1] Grinshpon S. Ya., Mordovskoi A. K., “Pochti izomorfizm abelevykh grupp i ikh opredelyaemost svoimi podgruppami”, Fundam. i prikl. matem., 9:3 (2003), 21–36 | Zbl
[2] Krylov P. A., Mikhalev A. V., Tuganbaev A. A., Svyazi abelevykh grupp i ikh kolets endomorfizmov, Tomskii gos. univ., Tomsk, 2002
[3] Fuks L., Beskonechnye abelevy gruppy, v. 2, Mir, M., 1977
[4] Beaumont R. A., Pierce R. S., Torsion free groups of rank two, Mem. Amer. Math. Soc., 38, Amer. Math. Soc., Providence, 1961 | MR | Zbl
[5] Jonson B., “On direct decomposition of torsion free Abelian groups”, Math. Scand., 1959, no. 2, 361–371 | DOI | MR
[6] Reid J. D., “On the ring of quasi-endomorphisms of a torsion-free group”, Topics in Abelian Groups, Chicago, 1963, 51–68 | MR